Search

Time-consistent investment and reinsurance strategies for mean,variance insurers with jumps

Collection: Articles
Title: Time-consistent investment and reinsurance strategies for mean,variance insurers with jumps / Yan Zeng, Zhongfei Li, Yongzeng LaiAuthor: Zeng, Yan
Notes: Sumario: This paper studies an optimal investment and reinsurance problem incorporating jumps for meanvariance insurers within a game theoretic framework and aims to seek the corresponding time-consistent strategies. Specially, the insurers are allowed to purchase proportional reinsurance, acquire new business and invest in a financial market, where the surplus of the insurers is assumed to follow a jumpdiffusion model and the financial market consists of one risk-free asset and one risky asset whose price process is modeled by a geometric Lévy process. By solving an extended HamiltonJacobiBellman system, the closed-form expressions for the time-consistent investment and reinsurance strategies and the optimal value function are derived. Moreover, some special cases of our model and results are presented, and some numerical illustrations and sensitivity analysis for our results are provided.Related records: En: Insurance : mathematics and economics. - Oxford : Elsevier, 1990- = ISSN 0167-6687. - 06/05/2013 Volumen 52 Número 3 - mayo 2013 Other categories: 6
Referencias externas:
See issue detail